The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (844 KB) | Metadata | Table of Contents | ZAA summary
Volume 13, Issue 4, 1994, pp. 603–613
DOI: 10.4171/ZAA/489

Published online: 1994-12-31

On the Existence of Solution of a System of Partial Differential Equations

A.A. Andrian[1]

(1) Armenian State Engineering University, Yerevan, Armenia

No abstract available for this article.

Keywords: Partial differential equations, regularity, strictly regularity, solvability

Andrian A.A.: On the Existence of Solution of a System of Partial Differential Equations. Z. Anal. Anwend. 13 (1994), 603-613. doi: 10.4171/ZAA/489